Jan 10, 2002
Is there any news re lypo...? What do you think is causing it? I know people off meds and on meds having it continue to happen.
Response from Dr. Henry
We don't know is the short answer. Aging, longer time with HIV, a history of AIDS, good HIV control and immune recovery also may relate to risk for lipodystrophy on top of which HIV meds are used. Thus it is likely to be multi-factorial with perhaps some genetic predisposition in some patients as well. The situation is getting lots of attention and I expect some anwers and better treatments/options to become available over the next 1-2 years but is hard for all involved parties to be patient. The ACTG is looking at whether insulin resistance is a common feature for some patients in one of their studies. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have AIDS
- Cold Feet After Sucking Penis Worried I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Itchy Skin After Precum Touching Vagina Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.